Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The Loewner differential equation and slit mappings
HTML articles powered by AMS MathViewer

by Donald E. Marshall and Steffen Rohde PDF
J. Amer. Math. Soc. 18 (2005), 763-778 Request permission

Abstract:

We show that the Loewner equation generates slits if the driving term is Hölder continuous with exponent 1/2 and small norm and that this is best possible.
References
Similar Articles
Additional Information
  • Donald E. Marshall
  • Affiliation: Department of Mathematics, University of Washington, Seattle, Washington 98195-4350
  • MR Author ID: 120295
  • Email: marshall@math.washington.edu
  • Steffen Rohde
  • Affiliation: Department of Mathematics, University of Washington, Seattle, Washington 98195-4350
  • Email: rohde@math.washington.edu
  • Received by editor(s): July 1, 2003
  • Published electronically: June 10, 2005
  • Additional Notes: The authors were partially supported by NSF grants DMS-9800464, DMS-9970398, and DMS-0201435.
  • © Copyright 2005 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: J. Amer. Math. Soc. 18 (2005), 763-778
  • MSC (2000): Primary 30C45, 30C20; Secondary 30C62, 30C30
  • DOI: https://doi.org/10.1090/S0894-0347-05-00492-3
  • MathSciNet review: 2163382